# SDR SIMA202003097001

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,242 hours, 42,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH OVER WING EMERGENCY LIGHTS WILL NOT ILLUMINATE-C/A-RE-LAMPED RH OVER WING EMERGENCY LIGHT NO FIX. RAR BATTERY AND CHARGER #4 IAW WC 33-700-19 OPC CHECK GOOD
